No photo of Yuri Tschinkel

Yuri Tschinkel

Professor Of Mathematics

1988 …2019
If you made any changes in Pure, your changes will be visible here soon.

Research Output 1988 2019

Filter
Article
2019

A very general quartic double fourfold is not stably rational

Hassett, B., Pirutka, A. & Tschinkel, Y., Jan 1 2019, In : Algebraic Geometry. 6, 1, p. 64-75 12 p.

Research output: Contribution to journalArticle

Threefolds
Quartic
Cover

Homomorphisms of multiplicative groups of fields preserving algebraic dependence

Bogomolov, F., Rovinsky, M. & Tschinkel, Y., Sep 15 2019, In : European Journal of Mathematics. 5, 3, p. 656-685 30 p.

Research output: Contribution to journalArticle

Homomorphisms
Multiplicative
Valuation

Models of brauer–severi surface bundles

Kresch, A. & Tschinkel, Y., Jul 1 2019, In : Moscow Mathematical Journal. 19, 3, p. 549-595 47 p.

Research output: Contribution to journalArticle

Projective Variety
Rationality
Bundle
Roots
Model

Models of Triple Covers

Kresch, A. & Tschinkel, Y., May 1 2019, In : Mathematical Notes. 105, 5-6, p. 795-797 3 p.

Research output: Contribution to journalArticle

Algebraic Variety
Cover
Model

On stable rationality of Fano threefolds and del Pezzo fibrations

Hassett, B. & Tschinkel, Y., Jun 1 2019, In : Journal fur die Reine und Angewandte Mathematik. 2019, 751, p. 275-287 13 p.

Research output: Contribution to journalArticle

del operator
Fibration
Threefolds
Rationality

Specialization of birational types

Kontsevich, M. & Tschinkel, Y., Jan 1 2019, In : Inventiones Mathematicae.

Research output: Contribution to journalArticle

Specialization
2018

Balanced line bundles on Fano varieties

Lehmann, B., Tanimoto, S. & Tschinkel, Y., Oct 1 2018, In : Journal fur die Reine und Angewandte Mathematik. 2018, 743, p. 91-131 41 p.

Research output: Contribution to journalArticle

Fano Variety
Geometric Invariants
Minimal Model
Line Bundle
Threefolds

Stable rationality of Brauer–Severi surface bundles

Kresch, A. & Tschinkel, Y., Jan 1 2018, (Accepted/In press) In : Manuscripta Mathematica.

Research output: Contribution to journalArticle

Rational Surface
Rationality
Bundle
Linear Systems

Stable rationality of quadric surface bundles over surfaces

Hassett, B., Pirutka, A. & Tschinkel, Y., Jan 1 2018, In : Acta Mathematica. 220, 2, p. 341-365 25 p.

Research output: Contribution to journalArticle

Quadric
Rationality
Bundle
2016

Height Zeta Functions of Equivariant Compactifications of Unipotent Groups

Shalika, J. & Tschinkel, Y., Apr 1 2016, In : Communications on Pure and Applied Mathematics. 69, 4, p. 693-733 41 p.

Research output: Contribution to journalArticle

Compactification
Riemann zeta function
Equivariant
2015

Balanced Line Bundles and Equivariant Compactifications of Homogeneous Spaces

Hassett, B., Tanimoto, S. & Tschinkel, Y., 2015, In : International Mathematics Research Notices. 2015, 15, p. 6375-6410 36 p.

Research output: Contribution to journalArticle

Geometric Invariants
Line Bundle
Homogeneous Space
Compactification
Equivariant

Mori cones of holomorphic symplectic varieties of K3 type

Bayer, A., Hassett, B. & Tschinkel, Y., Aug 1 2015, In : Annales Scientifiques de l'Ecole Normale Superieure. 48, 4, p. 941-950 10 p.

Research output: Contribution to journalArticle

Hilbert Scheme
K3 Surfaces
Cone

Multiple mixing for adele groups and rational points

Gorodnik, A., Takloo-Bighash, R. & Tschinkel, Y., Sep 1 2015, In : European Journal of Mathematics. 1, 3, p. 441-461 21 p.

Research output: Contribution to journalArticle

Rational Points
Algebraic Groups
Simple group
Compactification
Asymptotic Formula

Stable rationality and conic bundles

Hassett, B., Kresch, A. & Tschinkel, Y., Sep 16 2015, (Accepted/In press) In : Mathematische Annalen.

Research output: Contribution to journalArticle

Rational Surface
Rationality
Bundle
2014

Embedding pointed curves in K3 surfaces

Hassett, B. & Tschinkel, Y., Nov 12 2014, In : Mathematische Zeitschrift. 278, 3-4, p. 927-953 27 p.

Research output: Contribution to journalArticle

K3 Surfaces
Rational Curves
Cross ratio
Curve
del operator

Geometrie der zahlen - zum 150. geburtstag von Hermann Minkowski

Tschinkel, Y., 2014, In : Mitteilungen der DMV. 22, 4, p. 228-233

Research output: Contribution to journalArticle

Quartic del Pezzo surfaces over function fields of curves

Hassett, B. & Tschinkel, Y., 2014, In : Central European Journal of Mathematics. 12, 3, p. 395-420 26 p.

Research output: Contribution to journalArticle

Del Pezzo Surfaces
Fibration
Function Fields
Quartic
Curve

Variation of Néron-Severi ranks of reductions of K3 surfaces

Costa, E. & Tschinkel, Y., Oct 2 2014, In : Experimental Mathematics. 23, 4, p. 475-481 7 p.

Research output: Contribution to journalArticle

K3 Surfaces
Modulo
Quartic
Statistics
2013

Effective computation of Picard groups and Brauer-Manin obstructions of degree two K 3 surfaces over number fields

Hassett, B., Kresch, A. & Tschinkel, Y., Apr 2013, In : Rendiconti del Circolo Matematico di Palermo. 62, 1, p. 137-151 15 p.

Research output: Contribution to journalArticle

Brauer Group
Picard Group
K3 Surfaces
Obstruction
Number field

Galois theory and projective geometry

Bogomolov, F. & Tschinkel, Y., Sep 2013, In : Communications on Pure and Applied Mathematics. 66, 9, p. 1335-1359 25 p.

Research output: Contribution to journalArticle

Galois Theory
Projective geometry
Geometry

Hodge theory and Lagrangian planes on generalized Kummer fourfolds

Brendan, H. & Tschinkel, Y., Jan 2013, In : Moscow Mathematical Journal. 13, 1, p. 33-56 24 p.

Research output: Contribution to journalArticle

Hodge Theory
Projective plane
Submanifolds
Homology
Intersection

Integral points of bounded height on compactifications of semi-simple groups

Takloo-Bighash, R. & Tschinkel, Y., Oct 2013, In : American Journal of Mathematics. 135, 5, p. 1433-1448 16 p.

Research output: Contribution to journalArticle

Integral Points
Semisimple Groups
Compactification
Asymptotic distribution
Partial

Preface

Bogomolov, F., Hassett, B. & Tschinkel, Y., Jan 1 2013, In : Unknown Journal. p. 1-319 319 p.

Research output: Contribution to journalArticle

2012

Characterizing projective spaces on deformations of Hilbert schemes of K3 surfaces

Harvey, D., Hassett, B. & Tschinkel, Y., Feb 2012, In : Communications on Pure and Applied Mathematics. 65, 2, p. 264-286 23 p.

Research output: Contribution to journalArticle

Hilbert Scheme
K3 Surfaces
Projective Space
Torsional stress
Homology

Height zeta functions of equivariant compactifications of semi-direct products of algebraic groups

Tschinkel, Y. & Tanimoto, S., 2012, In : Contemporary Mathematics. 566, p. 119-157

Research output: Contribution to journalArticle

Integral points of bounded height on partial equivariant compactifications of vector groups

Chambert-Loir, A. & Tschinkel, Y., Dec 1 2012, In : Duke Mathematical Journal. 161, 15, p. 2799-2836 38 p.

Research output: Contribution to journalArticle

Integral Points
Compactification
Asymptotic Formula
Equivariant
Partial

Spaces of sections of quadric surface fibrations over curves

Tschinkel, Y. & Hassett, B., 2012, In : Contemporary Mathematics. 564, p. 227-249

Research output: Contribution to journalArticle

2011

Constructing rational curves on K3 surfaces

Bogomolov, F., Hassett, B. & Tschinkel, Y., Apr 15 2011, In : Duke Mathematical Journal. 157, 3, p. 535-550 16 p.

Research output: Contribution to journalArticle

K3 Surfaces
Rational Curves
Picard Group
Galois field
Modulo

Editorial Material

Katzarkov, L., Pantev, T., Tschinkel, Y. & Zarhin, Y., Oct 2011, In : Central European Journal of Mathematics. 9, 5, p. 935 1 p.

Research output: Contribution to journalArticle

Effectivity of Brauer-Manin obstructions on surfaces

Kresch, A. & Tschinkel, Y., Mar 20 2011, In : Advances in Mathematics. 226, 5, p. 4131-4144 14 p.

Research output: Contribution to journalArticle

Obstruction
Azumaya Algebra
Hasse Principle
Weak Approximation
Brauer Group

Reconstruction of higher-dimensional function fields

Bogomolov, F. & Tschinkel, Y., 2011, In : Moscow Mathematical Journal. 11, 2, p. 185-204 20 p.

Research output: Contribution to journalArticle

Lower Central Series
Galois group
Function Fields
Modulo
Quotient
2010

A Torelli theorem for curves over finite fields

Bogomolov, F., Korotiaev, M. & Tschinkel, Y., Jan 2010, In : Pure and Applied Mathematics Quarterly. 6, 1, p. 245-294 50 p.

Research output: Contribution to journalArticle

Galois field
Curve
Theorem
Context

Flops on holomorphic symplectic fourfolds and determinantal cubic hypersurfaces

Hassett, B. & Tschinkel, Y., Jan 2010, In : Journal of the Institute of Mathematics of Jussieu. 9, 1, p. 125-153 29 p.

Research output: Contribution to journalArticle

Hypersurface
Cone
Automorphism
Decompose
Line

Igusa integrals and volume asymptotics in analytic and adelic geometry

Tschinkel, Y. & Chambert-Loir, A., 2010, In : Confluentes Mathematici. 2, 3, p. 351-429

Research output: Contribution to journalArticle

Intersection numbers of extremal rays on holomorphic symplectic varieties

Hassett, B. & Tschinkel, Y., Sep 2010, In : Asian Journal of Mathematics. 14, 3, p. 303-322 20 p.

Research output: Contribution to journalArticle

Intersection number
Half line
2009

Co-fibered products of algebraic curves

Bogomolov, F. & Tschinkel, Y., 2009, In : Central European Journal of Mathematics. 7, 3, p. 382-386 5 p.

Research output: Contribution to journalArticle

Algebraic curve

Moving and ample cones of holomorphic symplectic fourfolds

Hassett, B. & Tschinkel, Y., Dec 2009, In : Geometric and Functional Analysis. 19, 4, p. 1065-1080 16 p.

Research output: Contribution to journalArticle

Hilbert Scheme
K3 Surfaces
Symplectic Manifold
Minimal Model
Divisor

Weak approximation for hypersurfaces of low degree

Tschinkel, Y. & Hassett, B., 2009, In : PROCEEDINGS OF SYMPOSIA IN PURE MATHEMATICS. 80, 2, p. 937-955

Research output: Contribution to journalArticle

2008

Approximation at places of bad reduction for rationally connected varieties

Hassett, B. & Tschinkel, Y., 2008, In : Pure and Applied Mathematics Quarterly. 4, 3 PART 2, p. 743-766 24 p.

Research output: Contribution to journalArticle

Weak Approximation
Cubic Surface
Square free
Function Fields
Approximation

Effectivity of Brauer-Manin obstructions

Kresch, A. & Tschinkel, Y., May 1 2008, In : Advances in Mathematics. 218, 1, p. 1-27 27 p.

Research output: Contribution to journalArticle

Hasse Principle
Weak Approximation
Obstruction

Log Fano varieties over function fields of curves

Hassett, B. & Tschinkel, Y., Jul 2008, In : Inventiones Mathematicae. 173, 1, p. 7-21 15 p.

Research output: Contribution to journalArticle

Fano Variety
Function Fields
Curve
Integral Points
Normal Bundle

On a theorem of Tate

Bogomolov, F. & Tschinkel, Y., Sep 2008, In : Central European Journal of Mathematics. 6, 3, p. 343-350 8 p.

Research output: Contribution to journalArticle

Divisibility
Abelian Variety
Recurrence
Galois field
Theorem

Potential density of rational points for K3 surfaces over function fields

Hassett, B. & Tschinkel, Y., Oct 2008, In : American Journal of Mathematics. 130, 5, p. 1263-1278 16 p.

Research output: Contribution to journalArticle

K3 Surfaces
Rational Points
Complex Functions
Function Fields

Preface to Bogomolov special issue

Beauville, A., Ji, L., Katzarkov, L., Liu, K., Tschinkel, Y. & Yau, S. T., 2008, In : Pure and Applied Mathematics Quarterly. 4, 2 PART 1

Research output: Contribution to journalArticle

Reconstruction of function fields

Bogomolov, F. & Tschinkel, Y., Jul 2008, In : Geometric and Functional Analysis. 18, 2, p. 400-462 63 p.

Research output: Contribution to journalArticle

Function Fields
Quotient
Galois group
Rational function
Galois field

Reply to Sabbagh

Tschinkel, Y., Mar 2008, In : Notices of the American Mathematical Society. 55, 3, p. 342 1 p.

Research output: Contribution to journalArticle

Two examples of Brauer-Manin obstruction to integral points

Kresch, A. & Tschinkel, Y., Dec 2008, In : Bulletin of the London Mathematical Society. 40, 6, p. 995-1001 7 p.

Research output: Contribution to journalArticle

Integral Points
Projective plane
Obstruction
Subset
2007

About the cover: Invariants

Tschinkel, Y., Jul 2007, In : Bulletin of the American Mathematical Society. 44, 3, p. 433-437 5 p.

Research output: Contribution to journalArticle

Cover
Invariant

Rational points on compactifications of semi-simple groups

Shalika, J., Takloo-Bighash, R. & Tschinkel, Y., Oct 2007, In : Journal of the American Mathematical Society. 20, 4, p. 1135-1186 52 p.

Research output: Contribution to journalArticle

Automorphic Forms
Semisimple Groups
Rational Points
Compactification

The Felix Klein protocols

Chislenko, E. & Tschinkel, Y., Sep 2007, In : Notices of the American Mathematical Society. 54, 8, p. 960-970 11 p.

Research output: Contribution to journalArticle